# SDR KCSA061094

- Difficulty date: April 3, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N716CK
- Make and model: Boeing 747122
- Aircraft serial: 19753
- Aircraft time: 90,915 hours, 22,997 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 2220 S26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FUSELAGE FRAME TO FLOORBEAM ATTACH ANGLE CRACKED AT BS 2220, STR 26L.
